# SDR USAASB97029

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tr Unit
- Part number: 2299
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ILM - FL 1505 - EN ROUTE FROM BOS-FLL OVER ILM, AT FL 310, FLT LOST A TRANSFORMER/RECTIFIER.  RESULT WAS COMPLETE INSTRUMENTATION LOSS ON CAPTAINS SIDE AND PARTIAL LOSS ON F/O'S SIDE.  ALSO, LOST AUTO AND STANDBY PRESSURIZATION CONTROL, MANUAL MODE WAS OK.  AT THIS POINT, CAPT DECIDED TO DIVERT TO ILM.  THE TRANSFORMER/RECTIFER CIRCUIT BREAKER WAS TRIPPED AND UNABLE TO BE RESET.  THE FLT DESCENDED BELOW FL 100 AND LANDED AT ILM WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED THE NR 1 TRANSFORMER/RECTIFIER UNIT.  OPS CHECK GOOD.  (M)
